# SDR ASOA05470

- Difficulty date: May 28, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Engine: Ge CF348C1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Condition: Malfunctioned
- Location: Mlg
- Part time: 2,932 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, UPON SELECTING THE GEAR DOWN A GER DISAGREE MESSAGE WAS RECEIVED WITHOUT THE GEARS EXTENDING.  THE QRH WAS COMPLIED WITH AND THE CREW MANUALLY EXTENDED THE GEARS SUCCESSFULLY.  AN EMERGENCY WAS DECLARED AND AS A PRECAUTION IN CASE THE NOSE WHEEL STEERING DID NOT OPERATE PROPERLY.  THE AIRCRAFT LANDED SAFELY AND WAS TOWED SAFELY TO THE GATE DUE TO THE NOSE WHEEL STEERING NOT OPERATING PROPERLY.  MAINTENANCE REMOVED AND REPLACED THE MAIN LANDING GEAR  (MLG) SELECTOR VALVE.  OPERATIONAL AND LEAK CHECKS GOOD.  AC OK FOR SERVICE.  (K)
